Dear Janis Message Board
Register Calendar
 
 
 


Reply
  Author   Comment  
Cloudedbrains

Avatar / Picture

Registered:
Posts: 2,123
Reply with quote  #1 

Janis (and anyone with any info)  I might of asked this before when I was here BUT can STRONG pain meds aka Morphines affect blood sugars ??
I've had my strong morphines upped again today and I've been finding at various times that my blood sugars go out of whack every time the dose changes and wondered if this was related to the meds or not xx


__________________
Cloudedbrains aka Donna
Are you wrinkled with burden ?? Come to God for a faith lift - Author Unknown xx

Type 2 - Levemir & Novorapid
Janis

Moderator
Registered:
Posts: 6,276
Reply with quote  #2 
Hi Donna,
Meds vary on how they affect blood glucose levels.  What plays a real factor is the pain.  When your pain increases, the stress on your body increases, which can cause blood glucose levels to climb.  The fact that you need additional meds at that time may be part of the issue or may just be coincidence.
Hope you feel better soon!
Janis

__________________
Janis Roszler, MSFT, RD, CDE, LD/N
Follow me on twitter: @dearjanis
Cloudedbrains

Avatar / Picture

Registered:
Posts: 2,123
Reply with quote  #3 

Oh I never thought of it that way Janis thanks hun x

Never thought about it being the increased pain itself that wobbles the sugars - they do seem to settle once the new doses start to kick in but find it weird that sugars spike aorund the time doses are upped but least overall its not badly affecting my HBA1c as least


__________________
Cloudedbrains aka Donna
Are you wrinkled with burden ?? Come to God for a faith lift - Author Unknown xx

Type 2 - Levemir & Novorapid
Janis

Moderator
Registered:
Posts: 6,276
Reply with quote  #4 
Great.  Sounds like you are on top of things!
Janis

__________________
Janis Roszler, MSFT, RD, CDE, LD/N
Follow me on twitter: @dearjanis
Previous Topic | Next Topic
Print
Reply


Create your own forum with Website Toolbox!